Kizilaslan, G. and Sengun, M.H. orcid.org/0000-0002-6210-6877 (2020) Torsion homology growth for noncongruence subgroups of Bianchi groups. International Journal of Number Theory, 16 (04). pp. 787-802. ISSN 1793-0421
Abstract
We carry out numerical experiments to investigate the growth of torsion in their first homology of noncongruence subgroups of Bianchi groups. The data we collect suggest that the torsion homology growth conjecture of Bergeron and Venkatesh for congruence subgroups may apply to the noncongruence case as well.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2019 World Scientific Publishing Company. This is an author-produced version of a paper subsequently published in International Journal of Number Theory. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Bianchi groups; growth of torsion homology; noncongruence subgroups |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 18 Jun 2021 13:28 |
Last Modified: | 18 Jun 2021 16:04 |
Status: | Published |
Publisher: | World Scientific Publishing |
Refereed: | Yes |
Identification Number: | 10.1142/S1793042120500402 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:135164 |